RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ural Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ural Math. J., 2019, том 5, выпуск 2, страницы 21–30 (Mi umj100)  

Control and estimation for a class of impulsive dynamical systems

Tatiana F. Filippovaab

a Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, 16 S. Kovalevskaya str., Ekaterinburg, Russia, 620990
b Ural Federal University, 19 Mira str., Ekaterinburg, 620002, Russia

Аннотация: The nonlinear dynamical control system with uncertainty in initial states and parameters is studied. It is assumed that the dynamic system has a special structure in which the system nonlinearity is due to the presence of quadratic forms in system velocities. The case of combined controls is studied here when both classical measurable control functions and the controls generated by vector measures are allowed. We present several theoretical schemes and the estimating algorithms allowing to find the upper bounds for reachable sets of the studied control system. The research develops the techniques of the ellipsoidal calculus and of the theory of evolution equations for set-valued states of dynamical systems having in their description the uncertainty of set-membership kind. Numerical results of system modeling based on the proposed methods are included.

Ключевые слова: Control systems, Nonlinearity of quadratic type, Uncertainty, Impulse control, Ellipsoidal calculus, Tube of trajectories.

DOI: https://doi.org/10.15826/umj.2019.2.003

Полный текст: PDF файл (174 kB)
Полный текст: https:/.../198
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Tatiana F. Filippova, “Control and estimation for a class of impulsive dynamical systems”, Ural Math. J., 5:2 (2019), 21–30

Цитирование в формате AMSBIB
\RBibitem{Fil19}
\by Tatiana F. Filippova
\paper Control and estimation for a class of impulsive dynamical systems
\jour Ural Math. J.
\yr 2019
\vol 5
\issue 2
\pages 21--30
\mathnet{http://mi.mathnet.ru/umj100}
\crossref{https://doi.org/10.15826/umj.2019.2.003}
\elib{http://elibrary.ru/item.asp?id=41672791}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85078743107}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umj100
  • http://mi.mathnet.ru/rus/umj/v5/i2/p21

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Просмотров:
    Эта страница:57
    Полный текст:8
    Литература:4
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020